MAUDE Adverse Event Report: Integra - Princeton DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5; Dural Repair

Integra - Princeton DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5; Dural Repair
Catalog Number 202050
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
An authorized distributory reported that while duraseal dural sealant system (202050) was in contact with a patient, it could not turn into hydrogel formation.A replacement product was used to complete the procedure.There was no surgical delay or patient injury.
 
Additional Manufacturer Narrative
The duraseal dural sealant system 5ml us box of 5 (202050) was returned for evaluation: device history record (dhr) - a dhr review, and trending were performed as part of the evaluation.Proper finished good testing was performed prior to release as indicated in the dhr.Failure analysis - the returned product was received in used condition within an opened pouch containing an assembled syringe system (blue syringe, clear syringe, plunger cap, syringe holder, y-connector, and spray tip), along with an empty vial with vial adapter and additional spray tips.The assembled product was visually inspected and evidence of mixing was observed, as the blue dye solution was present within the blue syringe, indicating that the vial contents had been transferred into the syringe.However, the y-connector was not attached to the syringe assembly at the time of return.Since the y-connector is required to connect both syringes and facilitate the mixing of the precursor solutions during delivery, gel formation would not have been possible with the assembly in the returned configuration.The blue syringe was visually inspected and found to be empty.However, traces of blue liquid residue were observed within the syringe barrel and at the syringe tip, indicating that liquid had previously been present in the syringe.No other abnormalities were noted during the visual inspection.The clear syringe was visually inspected and found to be empty.Residues of salt were observed at the syringe tip, indicating that the solution had previously been present in the syringe.No signs of damage, deformation, cracks, or other abnormalities were observed during the visual inspection.The vial was inspected and found to be empty with the vial adapter securely attached.Residues of blue dye solution were observed trapped between the vial and vial adapter connection, as well as within the luer connection.No other abnormalities were noted during the visual inspection.The plunger cap and syringe holder were visually inspected and found to be unused and free of damage.No signs of wear, deformation, cracks, discoloration, or other abnormalities were observed.The spray tips were visually inspected and found to be unused and free of damage, and no signs of wear, deformation, cracks, or other defects were observed.The y-connector was visually inspected and showed no evidence of use or damage.No defects or abnormalities were observed.Based on the condition of the returned assembly, it appears that the contents of the vial were transferred into the blue syringe, as evidenced by the presence of blue dye residue within the syringe.Additionally, both syringes were properly installed within the plunger cap and syringe holder.However, the y-connector was not attached to the syringe assembly at the time of return.Since the y-connector is required to connect the syringes and allow the precursor solutions to combine, the absence of this component would have prevented mixing of the solutions and, consequently, gel formation.Therefore, the returned configuration suggests that the lack of y-connector attachment may have contributed to the reported failure of not gel formation.Root cause - the product received was tested and the failure mode reported was not confirmed; therefore, the root cause of the reported failure is undetermined.Since the y-connector is required to connect the syringes and enable mixing of the solutions, the returned configuration would not have allowed the solutions to combine and form gel.Per the dfmea, potential causes of failure include: issues with solution mixing and coverage.The risk remains acceptable per the risk analysis.No enhancements or improvements were generated for the reported condition.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
DURASEAL DURAL SEALANT SYSTEM 5ML US BOX OF 5
Common Device Name
Dural Repair
Manufacturer (Section D)
Integra - Princeton
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
Integra - Princeton
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50934497
Report Number3003418325-2026-00043
Device Sequence Number9509200
Product Code NQR
UDI-Device Identifier10381780537175
UDI-Public10381780537175
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202050
Device Lot Number60711823
Date Returned to Manufacturer07/08/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown